ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 17, 2012

  • On the Laplacian and fractional Laplacian in an exterior domain

    Leonardo Kosloff and Tomas Schonbek

    Volume 17, 2012, pages 173-200

  • Reverse H"older inequalities and higher integrability for subcritical parabolic equations"

    Andrea Fugazzola

    Volume 17, 2012, pages 151-172

  • Hadamard well-posedness for wave equations with p-Laplacian damping and supercritical sources

    Mohammad A. Rammaha and Zahava Wilstein

    Volume 17, 2012, pages 105-150

  • On a nonlinear generalized thermoelastic system with obstacle

    M.L. Oliveira, M.R. Clark, and A.O. Marinho

    Volume 17, 2012, pages 75-103

  • On an initial-boundary value problem for the hyperelastic rod wave equation

    Giuseppe Maria Coclite and Kenneth Hvistendahl Karlsen

    Volume 17, 2012, pages 37-74

  • Hyperbolic-parabolic singular perturbation for mildly degenerate Kirchhoff equations with weak dissipation

    Marina Ghisi

    Volume 17, 2012, pages 1-36

  • Global bifurcation and local multiplicity results for elliptic equations with singular nonlinearity of super exponential growth in $mathbb{R}^2$

    R. Dhanya, J. Giacomoni, S. Prashanth, and K. Saoudi

    Volume 17, 2012, pages 369-400

  • Blow-up for the damped $L^{2}$-critical nonlinear Schr"{o}dinger equation"

    Darwich Mohamad

    Volume 17, 2012, pages 337-367

  • Nonexistence results for differential inequalities involving $A$-Laplacian

    Agnieszka Ka?amajska, Katarzyna Pietruska-Pa?uba, and Iwona Skrzypczak

    Volume 17, 2012, pages 307-336

  • On almost global existence and local well posedness for some 3-D quasi-linear wave equations

    Kunio Hidano, Chengbo Wang, and Kazuyoshi Yokoyama

    Volume 17, 2012, pages 267-306

  • Inhomogeneous Dirichlet problems involving the infinity-Laplacian

    Tilak Bhattacharya and Ahmed Mohammed

    Volume 17, 2012, pages 225-266

  • Existence results for critical elliptic systems in ${mathbb{R}^N}$

    Shengli Yu and Jing Long

    Volume 17, 2012, pages 201-224

  • Stability of periodic solutions to parabolic problems with nonlinear boundary conditions

    Lahcen Maniar and Roland Schnaubelt

    Volume 17, 2012, pages 557-604

  • Qualitative study of generalized Forchheimer flows with the flux boundary condition

    Luan Hoang and Akif Ibragimov

    Volume 17, 2012, pages 511-556

  • Existence of multiple sign-changing solutions for an asymptotically linear elliptic problem and the topology of the configuration space of the domain

    Naoki Shioji

    Volume 17, 2012, pages 471-510

  • Weak solutions to initial-boundary-value problems for quasilinear evolution equations of an odd order

    Andrei V. Faminskii

    Volume 17, 2012, pages 421-470

  • Asymptotic behaviour of solutions of a quasilinear parabolic equation with Robin boundary condition

    Michèle Grillot and Philippe Grillot

    Volume 17, 2012, pages 401-419

  • $H^infty$-Calculus for cylindrical boundary value problems

    Tobias Nau and Jürgen Saal

    Volume 17, 2012, pages 767-800

  • H"older continuity of solutions to parabolic equations uniformly degenerating on a part of the domain"

    Yury A. Alkhutov and Vitali Liskevich

    Volume 17, 2012, pages 747-766

  • The dynamics of chemical reactors in porous media

    Johannes Bruining, Pablo Castañeda, and Dan Marchesin

    Volume 17, 2012, pages 725-746

  • Global Solutions to the Lagrangian Averaged Navier-Stokes equation in low regularity Besov spaces

    Nathan Pennington

    Volume 17, 2012, pages 697-724

  • The two well problem for piecewise affine maps

    Bernard Dacorogna, Paolo Marcellini, and Emanuele Paolini

    Volume 17, 2012, pages 673-696

  • On the strong maximum principle for second order nonlinear parabolic integro-differential equations

    Adina Ciomaga

    Volume 17, 2012, pages 635-671

  • Liouville-type theorems and bounds of solutions for Hardy-H'enon elliptic systems

    Quoc Hung Phan

    Volume 17, 2012, pages 605-634

  • A priori estimates and reduction principles for quasilinear elliptic problems and applications

    Lorenzo D'Ambrosio and Enzo Mitidieri

    Volume 17, 2012, pages 935-1000

  • Isolated initial singularities for the viscous Hamilton-Jacobi equation

    Marie Françoise Bidaut-Veron and Nguyen Anh Dao

    Volume 17, 2012, pages 903-934

  • Asymptotic stability of second-order evolution equations with intermittent delay

    Serge Nicaise and Cristina Pignotti

    Volume 17, 2012, pages 879-902

  • Existence of a finite-dimensional global attractor for a damped Parametric nonlinear Schr"odinger equation"

    Olivier Goubet and Ludovic Legry

    Volume 17, 2012, pages 859-877

  • A decay property of solutions to the k-generalized KdV equation

    Joules Nahas

    Volume 17, 2012, pages 833-858

  • Harnack's inequality for parabolic De Giorgi classes in metric spaces

    Juha Kinnunen, Niko Marola, Michele Miranda Jr., and Fabio Paronetto

    Volume 17, 2012, pages 801-832

  • Doubly degenerate parabolic equations with variable nonlinearity I: Existence of bounded strong solutions

    S. Antontsev and S. Shmarev

    Volume 17, 2012, pages 1181-1212

  • $Gamma$-convergence of graph Ginzburg-Landau functionals

    Yves van Gennip and Andrea L. Bertozzi

    Volume 17, 2012, pages 1115-1180

  • Existence of strong solutions in a larger space for the shallow-water system

    Frédéric Charve and Boris Haspot

    Volume 17, 2012, pages 1085-1114

  • An area minimizing scheme for anisotropic mean curvature flow

    Tokuhiro Eto, Yoshikazu Giga, and Katsuyuki Ishii

    Volume 17, 2012, pages 1031-1084

  • Homogenization of a coupled problem for sound propagation in porous media

    François Alouges, Adeline Augier, Benjamin Graille, and Benoît Merlet

    Volume 17, 2012, pages 1001-1030